# SDR USA2008F00035

- Difficulty date: September 25, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 3233 · Landing Gear Actuator
- Part: Uplock Actuator
- Part number: 65448105
- Condition: Faulty
- Location: Rt Mlg
- Part time: 27,891 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PIT - FLT 864, AFTER TAKEOFF FROM TPA, ENROUTE TO PIT, THE RT MLG RED LIGHT REMAINED ON WITH GEAR HANDLE IN THE UP POSITION.  LANDING GEAR APPEARED TO BE LOCKED UP.  AFTER APPROXIMATELY 20 MINUTES, THE RED LIGHT EXTINGUISHED.  FLIGHT CONTINUED ON TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  LANDING GEAR OPERATED NORMALLY DURING APPROACH AND LANDING.  MX REMOVED AND REPLACED THE RT MLG UPLOCK ACTUATOR PER MM 32-32-41-404-006.  RETRACTION/EXTENSION CHECKS GOOD PER MM32-3200/501.  LEAK CHECK AND INDICATIONS GOOD.
